Amazed

Discussion in 'My Experience with Duromine' started by Unity, Oct 8, 2015.

  1. Unity

    Unity Moderator
    Staff Member

    Joined:
    Oct 4, 2015
    Messages:
    71
    Likes Received:
    40
    I do believe I am one of the luckiest people here.

    When I started using Duromine 30mg. And have read all these side effects. I must admit I had a few fears.

    Things I suffer with: (rather suffered)
    High bp
    Heartburn
    Cramps in legs
    Insomnia
    Moody... always grumpy.

    Since taking my first one, I waited and thought here goes nothing... either I get worse and stop these pills, and remain a fatty for life. Or I simply have some faith in myself I can do this.

    I no longer have any of the ailments, been monitoring my bp normal for 4 days without meds. No heartburn, maybe eating the right foods have helped. No cramps in legs, I am able to walk 6km without stopping. But the best one of all is I am in such a good mood.... I'm loving it...
     
    #1 Oct 8, 2015
    LeeLi and jrw like this.
Loading...

Similar Threads